# SDR EPUA20131029001

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- Aircraft time: 20,961 hours
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475
- Condition: Leaking
- Location: Heater Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW AD 2004-25-16 R1, THE FUEL REGULATOR SHUTOFF VALVE WAS FOUND TO BE LEAKING FUEL.
